×

On a conjecture of Las Vergnas concerning certain spanning trees in graphs. (English) Zbl 0432.05035


MSC:

05C40 Connectivity
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. Chvátal and P. Erdös, A note on hamiltonian circuits. Discrete Math. 2 (1972), 111–113. · Zbl 0233.05123
[2] F. Harary, Graph Theory. Addison-Wesley, Reading, Massuchetts, 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.